Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 41, NWS Tallahassee, FL

April 13, 2009Lowndes County, Georgia

NWS Tallahassee, FL issued this river flood warning at Apr 13, 2009, 11:11 AM EDT for Lowndes County, Georgia. It took effect at Apr 16, 2009, 8:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 13, 2009, 11:11 AM EDT (15:11 UTC)
In effect from
Apr 16, 2009, 8:00 PM EDT
Expired
Apr 20, 2009, 8:00 AM EDT
In force
4 days
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Lowndes County, GA

The river

Written for the forecast point Withlacoochee River above Valdosta (Skipper Bridge Rd) (VDSG1). The gauge peaked at 15.14 ft at Apr 18, 2009, 7:00 AM EDT.

actionminormoderate5010004/1304/1404/1504/1604/1704/1804/1904/2004/21
Action stage
131 ft
Minor stage
135 ft
Moderate stage
142 ft
Major stage
145 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 023177483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 10:42 AM EDT, 29 minutes earlier.

Area forecast discussion, Apr 13, 10:42 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1042 AM EDT MON APR 13 2009

UPDATED HEADLINES. REMAINDER OF DISCUSSION UNCHANGED.

...TORNADO WATCH IN EFFECT UNTIL 5 PM EDT FOR ALL BUT SOUTHEAST
FLORIDA BIG BEND...
...SLIGHT RISK OF SEVERE WX ACROSS ENTIRE FORECAST AREA THROUGH
TONIGHT...
...HEAVY RAIN POTENTIAL ACROSS THE REGION THROUGH TONIGHT...
...NEW RIVERINE FLOODING NOW FORECAST...

.DISCUSSION...SURFACE ANALYSIS SHOWS WARM FRONT EXTENDING FROM LOW
OVER THE MID MS VALLEY SEWD ACROSS AL TO THE FL PANHANDLE. KTAE
SOUNDING SHOWS STRONGLY VEERED FLOW IN THE LOW LEVELS AND WE HAVE
ALREADY GOTTEN A REPORT OF A POSSIBLE TORNADO IN GENEVA COUNTY AL.
SBCAPE IS WORKING INTO WALTON COUNTY AND WE EXPECT STORMS TO BECOME
SURFACE BASED THERE SOON. THE WARM FRONT LIFT LIFT NWD THROUGH THE
DAY WITH MOISTENING AND MODEST HEATING OCCURRING IN THE WARM SECTOR.
50-60 KT SWLY MID LEVEL WINDS AND RIGHT ENTRANCE REGION OF UPPER JET
WILL APPROACH FROM THE W. WE EXPECT SEVERE THREAT TO BE MAINTAINED
AND CONVECTIVE WATCHES TO BE EXTENDED EWD.

&&

.MARINE...SMALL CRAFT ADVISORY CURRENTLY IN EFFECT...ALTHOUGH WE
MAY NOT REACH CRITERIA UNTIL THIS EVENING. WINDS AND SEAS WILL SHIFT
TO WLY BEHIND THE COLD FRONT AND DROP INTO THE CAUTION RANGE DURING
THE DAY TUE. WINDS WILL CONTINUE TO VEER TO NLY AND SUBSIDE THROUGH
MID WEEK.

&&

.AVIATION...LOOKING FOR MVFR TO BE THE PREVAILING CONDITION FOR MOST
OF THE TAF PERIOD THROUGH 12Z TUE WITH PERIODS OF IFR OR LOWER IN
CONVECTION. THIS ACTIVITY WILL NOT REACH TLH AND VLD UNTIL AFTERNOON.

&&

.FIRE WEATHER...DRIER AIR MOVES IN ON TUE BUT RED FLAG THREAT WILL
HOLD OFF UNTIL WED FOR THE FL ZONES.

&&

.HYDROLOGY...THE CREST ON THE SUWANNEE PASSED DOWLING PARK LAST
NIGHT AND WILL CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE BASIN
THROUGH THE REST OF THE WEEK...LEADING TO MODERATE FLOODING AT
BRANFORD AND WILCOX AND MINOR FLOODING DOWNSTREAM. ELSEWHERE...FLOOD
WATERS ARE CONTINUING TO SLOWLY RECEDE WITH LAMONT...SAINT MARKS AND
BLOUNTSTOWN STILL ABOVE FLOOD STAGE.

THE APPROACHING STORM SYSTEM IS EXPECTED TO DROP AROUND 2 INCHES OF
RAIN ACROSS MOST OF THE AREA THROUGH TUESDAY MORNING WITH ISOLATED
HIGHER AMOUNTS. THIS WILL LIKELY SLOW RECESSIONS AND MAY RESULT IN
SOME NEW RISES. WELL UPDATE YOU WHEN THE NEW FORECASTS ARE
AVAILABLE FROM THE SERFC. SMALL STEAMS AND CREEKS WILL BE
SUSCEPTIBLE TO QUICK RISES TODAY IN AREAS THAT GET TRAINING OF
ECHOES.

FOR SITE SPECIFIC INFORMATION ON RIVER FORECASTS...CREST
INFORMATION...AND RELATED IMPACTS PLEASE REFER TO THE WFO
TALLAHASSEE RIVERS AND LAKES AHPS PAGE AT...

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

&&

.PREV DISCUSSION...
400 AM EDT MON APR 13 2009

IN PROXIMITY TO WARM FRONT AND WELL AHEAD OF A COLD FRONT...AMPLE
CONVECTION IN FORM OF ONGOING WAVY SQUALL LINE WITH EMBEDDED SMALL
BOWS AND CLUSTER OF STORMS (MCS) FIRING UP AND EXTENDING FROM
S/CNTRL MS INTO S/CENTRAL ALA W OF COFFEE COUNTY...THAT IS E OF
SURFACE LOW AND BENEATH POTENT SHORTWAVE COINCIDENT WITH ADVANCING
H85 JET AND 70-80 KT MIDLEVEL JET CORE. THIS ACTIVITY WILL CONTINUE
TO MOVE EAST AND LIKELY REACH WRN COFFEE COUNTY B4 DAWN B4 SPREADING
E/SE. WITH THE 00 UTC TAE SOUNDING STILL EXTREMELY DRY (PW=0.91)
...IT APPEARS THAT ADDITIONAL ISENTROPIC LIFT NEEDED TO INITIATE ANY
SIGNIFICANT CONVECTION ACROSS REST OF CWA AND TAE SOUNDING WILL
INCREASINGLY REFLECT 00Z LIX RAOB...WITH RAPIDLY MOISTENING UP OF
LOW LEVELS AND STRONG SHEARING WITH HEIGHT.

AT UPPER LEVELS...
THE BIG CONUS PICTURE SHOWS A VERY AMPLIFIED PATTERN. FROM WEST TO
EAST THIS IS HIGHLIGHTED BY TROUGH OVER ERN PAC...LARGE SCALE
RIDGING BUILDING INTO THE WESTERN STATES/INTER-MOUNTAIN WEST...A
POTENT TROUGH/CLOSED LOW EJECTING EASTWARD ACROSS THE SOUTHERN
PLAINS WITH LOW PUSHING SLOWLY E-NE THROUGH SOUTHERN OKLAHOMA...
LARGE SCALE RIDGING ACROSS ERN CONUS WITH AXIS ALONG I-75...AND A
LARGE TROUGH/LOW PUSHING EAST AWAY FROM NORTHEAST/MID-ATLANTIC
COAST. SRN PLAINS LOW WILL DEVELOP NEWD INTO OH VALLEY TODAY IN
RESPONSE TO EWD PUSH OF PAC TROUGH. AS BASE OF DEEPENING TROUGH H5
80KT JET WILL PROPAGATE ACROSS GULF REGION. THIS WILL RESULT IN
STEADY EWD PROGRESSION OF LARGE SCALE FORCING AND LARGE HEIGHT FALLS
ALONG THE CENTRAL AND ERN GULF COAST REGION INTO TONIGHT.

AT LOWER LEVELS...
OVERNIGHT...STRONG HIGH PRESSURE CENTERED ALONG MID-ATLANTIC STATES
HAS BEEN SHUNTED EWD AHEAD OF UPCOMING STORM SYSTEM AND IS NOW
RIDGING DOWN TO JUST OFF ATLC COAST. LOW IN OK PANHANDLE AND A
SECOND DEEPENING LOW NW TENN WITH (AT 4 AM EDT) A WARM FRONT
SEWD THRU SW ALA..DHN AND INTO ERN APALACH BAY. COLD FRONT EXTENDED
FROM LOW THRU CNTRL MISS AND INTO W/CNTRL GULF. THIS MARKS THE
LEADING EDGE OF SIGNIFICANT HEIGHT FALLS. AS ABOVE UPPER TROUGH/LOW
DIGS SEWD...SURFACE COLD FRONTS SHUNTED EWD. WARM FRONT WILL CONTINUE
TO RETREAT TO THE NORTH...AND DEEP LAYER UPGLIDE CONTINUES TO
INCREASE FROM W-E OVER OUR ZONES. AS GREATER HEIGHT FALLS APPROACH
NEXT FEW HOURS...THIS BOUNDARY WILL ACCELERATE NWD WITH ACCOMPANYING
HIGHER-THETAE BOUNDARY LAYER...PLACING MORE AND MORE OF CWA IN WARM
SECTOR TRANSFERRING MUCH MORE UNSTABLE AIR ACROSS THE GULF COAST
WITH DEWPOINTS IN THE MID AND UPPER 60S.

SHORT TERM (TODAY THROUGH WEDNESDAY)...
REST OF OVERNIGHT INTO EARLY MONDAY...WARM FRONT MOVES SW-NE ACROSS
CWA. GOOD AGREEMENT THAT IT WILL SET UP FROM SOUTHERN AL TO THE FL
PANHANDLE COAST WITH THE CONVECTION FROM ABOVE BOWING PUSHING IN SE
ALA. BEST RAIN CHANCES/HIGHEST QPF WILL BE NORTH OF DOTHAN/
ALBANY. BY SUNRISE...THREAT FOR A FEW SEVERE STORMS SPREADING INTO
WRN FL PANHANDLE/SE AL.

REST OF THIS MORNING...THE GREATEST SEVERE WEATHER THREAT TO EXIST
WHERE RICHER BOUNDARY LAYER MOISTURE AND RESULTANT STRONGER
INSTABILITY WILL CO-EXIST WITH STRONG VERTICAL SHEAR AND APPROACHING
SHORTWAVE...NAMELY NW THIRD OF CWA. EXPECT VERY IMPRESSIVE DEEP
LAYER SHEAR VALUES OF 50-60 KNOTS WITH 50+ KNOT LOW LEVEL JET AXIS
OVERHEAD. RESULTING LOW LEVEL SHEAR PROFILES ALONG AND NORTH OF THE
WARM FRONT ARE VERY IMPRESSIVE WITH 0-3KM HELICITY...AND 0-1KM
HELICITY IN THE 300+ RANGE. THE LINEAR NATURE OF THE SYSTEM MAKES
STRAIGHT LINE WIND DAMAGE THE MAIN THREAT...HOWEVER THE LARGE HAIL
THREAT WILL INCREASE AS THE WARM FRONT MOVES INLAND. ALSO AS FRONT
APPROACHES EXPECT VEERING WIND PROFILE SO CAN NOT DISCOUNT TORNADO
THREAT ASSOCIATED WITH ANY DISCRETE CELLS THAT MOVE ALONG OR CROSS
THE WARM FRONTAL BOUNDARY. THIS BOUNDARY WILL SLOWLY MOVE N/NE
THROUGH THE EARLY AFTERNOON SPREADING THE THREAT NORTHWARD ACROSS
REST OF SOUTHEAST AL AND THEN INTO GA. WARM FRONT CONTINUES TO PUSH
NORTH THROUGH THE AFTERNOON AS THE COLD FRONT APPROACHES FROM THE
WEST ACROSS MS/AL. INFLOW OF HIGH PRECIPITABLE WATER CONTENT AIR
WILL MAINTAIN THE RISK OF EXCESSIVE RAINFALL IN SLOW MOVING/TRAINING
STORMS ESPECIALLY BY MIDDAY.

THIS AFTERNOON...
AS THE SYNOPTIC SUPPORT ASSOCIATED WITH THE UPPER TROUGH BUILDS
EAST...EXPECTING AN INTENSIFYING SQUALL LINE AHEAD OF THE COLD FRONT
TO MOVE INTO THE WESTERN/NW ZONES. MODELS INDICATE THAT THERE WILL
MAY BE A BREAK BETWEEN THE MORNING ACTIVITY AND SQUALL THEN COLD
FRONT REACHING CWA. THIS WILL ALLOW FOR HEATING AND FOR INSTABILITY
VALUES TO RAPIDLY CLIMB DURING THE LATE MORNING AND EARLY AFTERNOON
HOURS AS TEMPS WARM INTO THE MID AND UPPER 70S WITH DEWPOINTS IN THE
60S. AS COLD FRONT APPROACHES...DEEP LAYER SHEAR REMAINS HIGH WITH A
WIDE SWATH OF 1500-2000J/KG CAPE. THREAT FOR LARGE HAIL AND DAMAGING
WINDS...AND EVEN A FEW ISOLATED TORNADOES WILL CONTINUE WITH THIS
LINE. THE SLOW MOVEMENT OF THE BAND...AND THE POTENTIAL FOR TRAINING
FROM ALBANY TO DOTHAN AND SOUTH INTO THE PANHANDLE WILL HAVE TO BE
MONITORED CLOSELY AS A FEW AREAS OF SIGNIFICANT RAINFALL OVER 3 CAN
NOT BE RULED OUT.

THIS EVENING INTO TONIGHT...
SEVERE THREAT CONTINUES ACROSS THE WEST BUT ALSO EXPANDS EASTWARD
ACROSS MUCH SW/S-CNTRL GA AND THE WESTERN BIG BEND. LATEST GUIDANCE
SUGGESTS THAT MCS WILL DEVELOP...SAG SWD ALONG COLD FRONT AND MOVE
ACROSS CWA OVERNIGHT WITH ALL MODES OF SEVERE WEATHER REMAIN
POSSIBLE...HOWEVER IMPRESSIVE 7-8+ C/KM LAPSE RATES WOULD SUGGEST
LARGE HAIL AND DAMAGING WINDS TO BE THE MAIN THREATS ESPECIALLY IF
MCS HOLDS TOGETHER ALL NIGHT. COLD FRONT WILL ADVANCE INTO THE
FORECAST AREA TONIGHT WITH THE SEVERE THREAT DIMINISHING AFTER ITS
PASSAGE OVER THE WEST. ZONES EAST OF THE APALACHICOLA RIVER WILL
LIKELY NOT SEE THIS FRONTAL PASSAGE INTO SOMETIME TUESDAY
MORNING...AND THEREFORE AT LEAST AN ISOLATED SEVERE THREAT WILL
CONTINUE AFTER MIDNIGHT. MIN TEMPS FROM MID 50S SE ALA TO MID 60S SE
BIG BEND.

TUESDAY...
LARGE SCALE SUPPORT WILL FINALLY BEGIN TO EXIT THE REGION DURING THE
DAY AS THE UPPER TROUGH MOVES OVERHEAD. SHOWER/STORMS WILL
LIKELY LINGER THROUGH THE MORNING HOURS TOWARD THE SUWANNEE RIVER
VALLEY BEFORE ENDING DURING THE EARLY AFTERNOON. SHARP 0-70% NW-SE
POP GRADIENT...MAINLY MORNING PRECIP. THEN...PARTIAL CLEARING FROM
W-E WITH BREEZY TO GUSTY WEST THAN NW WINDS. MAX TEMPS 70 SE ALA TO
MID 70S SE BIG BEND. .

TUESDAY NIGHT INTO WEDNESDAY...
IN WAKE OF FRONT...SKIES CLEAR OUT WITH UNSEASONABLY CHILLY AIRMASS.
HIGH PRESSURE RIDGING IN FROM THE NORTH WILL SUPPORT WIDESPREAD
MIDDLE AND UPPER 40S AWAY FROM THE IMMEDIATE COAST. AMPLE SUNSHINE
ON WED WITH TEMPS MID-UPPER 70S.

LONG TERM...GUIDANCE IS IN FAIR AGREEMENT FOR THURSDAY INTO THE NEXT
WEEKEND. UPPER RIDGE WILL BUILD INTO THE AREA BEHIND THE EARLY WEEK
STORM SYSTEM. SLIGHTLY COOLER AIR WILL FILTER INTO THE REGION...BUT
NOTHING EARTH SHATTERING. THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE
WILL REMAIN IN CONTROL THROUGH SATURDAY KEEPING THE WEATHER DRY AND
AFTERNOON TEMPERATURES RIGHT AROUND 80 DEGREES. NEXT CHANCE OF RAIN
APPEAR TO BE SUNDAY WITH THE APPROACH OF THE NEXT STORM SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  79  62  76  50 /  60  70  50   0
PANAMA CITY  76  62  72  54 /  70  70  30   0
DOTHAN       74  58  71  50 /  80  60  10   0
ALBANY       76  59  73  48 /  80  70  20  10
VALDOSTA     80  62  76  49 /  60  70  60   0
CROSS CITY   82  65  77  52 /  30  60  70  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY WALTON...BAY AND GULF COUNTIES.
GM...SCA ALL LEGS THROUGH 12Z TUE.

&&

PREVIOUS DISCUSSION...WOOL
REST OF DISCUSSION...BLOCK/PARKS
Hazardous weather outlook, Apr 13, 4:21 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 AM EDT MON APR 13 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-140830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
421 AM EDT MON APR 13 2009 /321 AM CDT MON APR 13 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 1O AM CDT FOR SE ALA AND THE
ADJACENT FLORIDA PANHANDLE...

...SEVERE THUNDERSTORMS LIKELY AND TORNADOES POSSIBLE THROUGH LATE
TONIGHT...

...LOCAL AREA IN SLIGHT RISK FOR SEVERE TSTMS TODAY INTO TONIGHT...

...HEAVY RAIN POTENTIAL ACROSS THE WESTERN ZONES TODAY...

A STRONG STORM SYSTEM WILL IMPACT THE LOCAL AREA THROUGH TONIGHT.
A WARM FRONT WILL LIFT NORTH AND NORTHEAST THIS MORNING INTO THIS
EVENING FOLLOWED BY A SQUALL LINE AND PARENT FRONT MOVING WEST TO
EAST THIS EVENING INTO EARLY TUESDAY. INSTABILITY AND SHEAR WILL BE
FAVORABLE FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS...LARGE
HAIL AND ISOLATED TORNADOS WITH THE RISK ENDING FROM WEST TO EAST
EARLY TUESDAY MORNING. HEAVY RAINFALL IS ALSO A THREAT...ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS MORNING AND AFTERNOON
SPREADING EAST AND SOUTHEAST THROUGH TONIGHT. THIS WOULD EXASPERATE
CURRENT FLOODING CONCERNS. (SEE FLOOD PRODUCTS FOR MORE DETAILS)

DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND...DONT DROWN.

STRONG ONSHORE WINDS AHEAD AND ALONG THE FRONT WILL CREATE HAZARDOUS
SURF AND HIGH RIP CURRENTS ESPECIALLY FOR THE COASTLINES OF
WALTON...BAY AND GULF COUNTIES. WINDS AND SEAS WILL INCREASE TODAY
GENERATING HAZARDOUS CONDITIONS OVER THE LOCAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS THE COLD FRONT EXITS EAST ON TUESDAY MORNING...SOME SHOWERS AND
THUNDERSTORMS WILL LINGER ACROSS THE SOUTHEAST THIRD OF THE FORECAST
AREA..ESPECIALLY THE SOUTHEAST BIG BEND. THEN...CLEARING WILL
OCCUR FROM WEST TO EAST THROUGHOUT THE DAY WITH A COOLER AND DRIER
AIRMASS FILTERING IN. THE NEXT BEST CHANCE OF RAIN WILL BE LATE
SATURDAY AND DURING SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. SPOTTERS AND
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Local storm report, Apr 13, 8:46 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     HAIL             SAMSON                  31.11N 86.05W
04/13/2009  E0.75 INCH       GENEVA             AL   EMERGENCY MNGR

&&

WOOL
Local storm report, Apr 13, 8:48 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
848 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     TSTM WND GST     SAMSON                  31.11N 86.05W
04/13/2009  E50.00 MPH       GENEVA             AL   EMERGENCY MNGR

&&

WOOL
Local storm report, Apr 13, 9:08 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
908 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     TSTM WND DMG     5 S SLOCOMB             31.04N 85.59W
04/13/2009                   GENEVA             AL   PUBLIC

            BARN BLEW DOWN

&&

DUGGAN
Local storm report, Apr 13, 9:16 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TORNADO          SLOCOMB                 31.11N 85.59W
04/13/2009                   GENEVA             AL   LAW ENFORCEMENT

            TORNADO TOUCH DOWN SIGNIFCANT STRUCTUAL DAMAGE. BLUE BIRD
            LANE, CO ROAD 4 AND 9

&&

DUGGAN
Local storm report, Apr 13, 9:21 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     GENEVA                  31.04N 85.88W
04/13/2009                   GENEVA             AL   EMERGENCY MNGR

            GENEVA CHOOCTAW AND COUNTY WIDE WIND DAMAGE MULTIPLE
            TREES DOWN. POWER OUT IN GENEVA. TREES DOWN ON CO. ROADS
            41,19,4 WEST

&&

DUGGAN
Local storm report, Apr 13, 9:36 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FUNNEL CLOUD     2 N CAMPBELLTON         30.98N 85.40W
04/13/2009                   JACKSON            FL   EMERGENCY MNGR

            DEPUTY SAW 2 FUNNEL CLOUDS BETWEEN CAMPBELLTON AND
            COTTONWOOD

&&

DUGGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:18 AM EDTSmall Craft AdvisoryTAE30 hr
Apr 13, 4:05 AM EDTHigh Surf AdvisoryTAEBay, Gulf, Walton14 hr
Apr 13, 8:09 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton36 min
Apr 13, 8:43 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson47 min
Apr 13, 9:23 AM EDTSevere Thunderstorm WarningTAEJackson37 min
Apr 13, 10:41 AM EDTAreal Flood WarningTAEBay, Holmes, Jackson, Walton, Washington8 hr
Apr 13, 10:57 AM EDTRiver Flood WarningTAEGadsden, Leon8 days
Apr 13, 11:56 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington49 min
Apr 13, 11:56 AM EDTTornado WarningTAEJackson, Washington34 min
Apr 13, 12:26 PM EDTSpecial Marine WarningTAE64 min
Apr 13, 12:38 PM EDTSevere Thunderstorm WarningTAEJackson37 min
Apr 13, 12:45 PM EDTTornado WarningTAEJackson45 min
Apr 13, 1:07 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty38 min
Apr 13, 1:13 PM EDTSpecial Marine WarningTAE62 min
Apr 13, 1:34 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington41 min
Apr 13, 1:53 PM EDTTornado WarningTAEBay, Calhoun37 min
Apr 13, 2:09 PM EDTSevere Thunderstorm WarningTAECalhoun, Jackson, Liberty51 min
Apr 13, 2:14 PM EDTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more8 hr
Apr 13, 2:22 PM EDTSpecial Marine WarningTAE113 min
Apr 13, 2:22 PM EDTTornado WarningTAECalhoun, Liberty23 min
Apr 13, 2:37 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty38 min
Apr 13, 2:44 PM EDTTornado WarningTAEGadsden, Liberty31 min
Apr 13, 2:48 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington42 min
Apr 13, 3:04 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty41 min
Apr 13, 3:15 PM EDTTornado WarningTAEGadsden, Leon, Liberty45 min
Apr 13, 3:18 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Apr 13, 3:31 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Liberty, Washington44 min
Apr 13, 3:37 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon38 min
Apr 13, 4:05 PM EDTAreal Flood WarningTAEDixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more8 hr
Apr 13, 4:16 PM EDTSpecial Marine WarningTAE59 min
Apr 13, 4:44 PM EDTSevere Thunderstorm WarningTAEJefferson38 min
Apr 13, 4:49 PM EDTFlash Flood WarningTAEBay, Calhoun, Franklin, Gulf, Jefferson, Leon and 4 more116 min
Apr 13, 4:50 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf40 min
Apr 13, 5:02 PM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Liberty43 min
Apr 13, 5:42 PM EDTSevere Thunderstorm WarningTAEMadison48 min
Apr 13, 5:48 PM EDTSpecial Marine WarningTAE87 min
Apr 13, 5:56 PM EDTTornado WarningTAEFranklin, Gulf49 min
Apr 13, 6:05 PM EDTSpecial Marine WarningTAE55 min
Apr 13, 6:07 PM EDTSevere Thunderstorm WarningTAELeon, Wakulla38 min
Apr 13, 6:16 PM EDTFlash Flood WarningTAEGadsden, Jefferson, Leon119 min
Apr 13, 6:26 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf49 min
Apr 13, 6:29 PM EDTTornado WarningTAEFranklin31 min
Apr 13, 6:36 PM EDTSpecial Marine WarningTAE84 min
Apr 13, 6:43 PM EDTFlash Flood WarningTAECalhoun, Franklin, Gulf, Jefferson, Leon, Liberty and 3 more2 hr
Apr 13, 6:48 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf42 min
Apr 13, 6:51 PM EDTSevere Thunderstorm WarningTAEWakulla39 min
Apr 13, 7:07 PM EDTSpecial Marine WarningTAE83 min
Apr 13, 7:11 PM EDTSpecial Marine WarningTAE64 min
Apr 13, 7:16 PM EDTSevere Thunderstorm WarningTAEJefferson, Taylor44 min
Apr 13, 7:25 PM EDTTornado WarningTAETaylor50 min
Apr 13, 7:28 PM EDTFlash Flood WarningTAEJefferson, Taylor107 min
Apr 13, 9:14 AM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph, Terrell46 min
Apr 13, 10:26 AM EDTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell49 min
Apr 13, 10:50 AM EDTRiver Flood WarningTAEGrady, Thomas4 days
Apr 13, 11:09 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Worth51 min
Apr 13, 11:33 AM EDTAreal Flood WarningTAEBaker, Calhoun, Clay, Decatur, Dougherty, Early and 8 more8 hr
Apr 13, 11:43 AM EDTTornado WarningTAEIrwin, Tift, Turner, Worth47 min
Apr 13, 12:11 PM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner49 min
Apr 13, 12:39 PM EDTTornado WarningTAEBerrien, Colquitt, Cook, Tift, Worth51 min
Apr 13, 1:06 PM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner39 min
Apr 13, 1:46 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas44 min
Apr 13, 2:22 PM EDTAreal Flood WarningTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Decatur and 10 more8 hr
Apr 13, 2:27 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Mitchell, Thomas, Tift and 1 more48 min
Apr 13, 9:14 AM EDTTornado WarningTAEHouston31 min
Apr 13, 9:17 AM EDTAreal Flood WarningTAECoffee, Dale, Geneva, Henry, Houston8 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.